| Model Number |
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 14th august 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-2324bcct, suture anchor, biocomposite swivelock® c vented, 4.75 x 19.1 mm, with fibertape® loop (blue), its anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-2324bcct.There was no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-2324bcct batch 15320656 was received for evaluation.Visual evaluation revealed that the white suture was broken.The blue suture shows signs of fray.Further evaluation of the attached picture reveals the anchor on the shaft of the device; however, due to the picture's angle, it is not possible to assess the damage to the anchor.Functional testing of the driver outer sleeve and the tb inner member molded swivelock found that the devices smoothly engage.The most likely cause of the reported failure is user error, which includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0087-eo at revision 5 - corkscrew, pushlock, and swivelock, suture anchors.G.Precautions 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.